|Medicinal Taste on Atripla
Dec 11, 2009
I have been on Atripla for one week now as a PEP regimen. Today, a full 16 hours after my last dose, I had a sudden and very strong medicinal/metallic taste in my mouth. In addition to the taste in my mouth my sinuses and eyes were burning as if I had inhaled some sore of chemical. This went on for 4+ hours. I am now at the point were I need to take my next dose and am nervous to do so. Is this normal?
| Response from Dr. Henry
Those types of sensations are not normal or common with Atipla. Unusual gustatory/olfactory sensations are occasionally experienced during the first several weeks on Atripla. I would inform prescribing clinicians and would generally counsel to continue taking the Atripla for the planned 4 weeks assuming there is a legitimate concern about an HIV exposure. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Take Atripla With Cold Medicine?
- Information For The Medicine Atripla
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.